How do I cope with the side effects of medicines for serious diseases such as systemic lupus?
- 39 views
- 0 support
- 3 comments
THE SIDE EFFECTS ARE JUST AS BAD AS THE DISEASES!!
READ MY RESPONSE!!!
Hope you do not mind that I am tagging you in this discussion... Thought perhaps some of you members may find this discussion interesting and relevant or perhaps you may have some advice or experience for @mickey and others in how to cope with the side effects?
What medications give you the worse the side-effects @mickey ?
@JudyDill @Susie41$ @staciebennett @Marglen @Duckie123 @Mwebesa @Plaidcoat @Mobeck @ccmcd3415 @bworrles57 @barbara2018 @Bigb72 @Trabrienjones82 @Heatherpeart4541 @GLENDA @Follytee @Cochran1041 @misscynthia @Sassy2b @Moreen2000 @Mom2000 @OddOkapi @Bensmom1958 @fstringfellow @Vincent @Joemerrill @Mookie5000 @sammiesl @zcarris @Vickyjones @Rosiebella @Regina.warren @Elizabeth.R
GREAT TO SEE YOU ONLINE. TRY CONTACTING ME ON MY EMAIL ADDRESS. MICKEYITALY3@AOL.COM
the main side effect I get is bowel/bladder issues and stomach pain.
Give your opinion
Members are also commenting on...
Articles to discover...
11/08/2023 | Testimonial
08/23/2023 | Testimonial
05/10/2023 | Advice
12/14/2022 | Testimonial
08/17/2018 | Testimonial
09/27/2018 | Testimonial
You wish to be notified of new comments
You have been subscribed